# SDR CA151019006

- Difficulty date: June 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 5,237 hours
- Engine: Allsn 250C30P
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Support
- Part number: 206033426001
- Condition: Cracked
- Location: T/R Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN)  THE PILOT COMPLAINED OF HAVING FELT A SEVERE VIBRATION ON PEDALS AND SHAKING OF INSTRUMENTS CONSOLE.  MAINTENANCE PROCEED TO INSPECT THE ACFT AND FOUND THAT THE TAIL ROTOR GEAR BOX SUPPORT HAD BROKEN OFF ON ONE STUD.  NORMAL LANDING WAS PERFORMED WITHOUT ANY FURTHER INCIDENT.
